# SDR TWAA9905901

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Loose
- Location: Bs 50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH PULLED RIVET WAS FOUND AT STA 50, LONGERON 20.  EDDY CURRENT SHOWED NO CRACK.  INSTALLED .25 INCH IN SOLID RIVET PER SRM 53-01, FIG 1.  CHECK-C 1-10-99 STL.
